Advertisement -- Learn more about ads on this site.


    CARRIEWESLEY   5,082
SparkPoints
4,000-5,499 SparkPoints
 
 
Balancing Seizure Meds and Side Effects

Saturday, August 02, 2014

I am feeling frustrated and overwhelmed..... Elizabeth our special needs child, has intense seizures. She was on a medication called trileptal, side effects were minimal, but seizures were not controlled. So, we switched to topomax. Topomax has been brutal for her . Her chronic fatigue has gotten much worse, and she has lost 9 lbs in 30 days (she is only 3) no appetite at all. It was hard enough to get her to eat before topomax, due to her autism, but now it is so much worse. Then again, with immune deficiency , I worry that her appetite loss is not just because of the medicine, but what if something worse is going on? We go back to the doctor on August 27th, these struggles can be so hard. I hate seeing her go through this. It is so tiring and exhausting, more than anything, though, I hate seeing her slowly withering away. I keep telling myself if God can bring you to it, He can bring you through it.
SHARE
  Member Comments About This Blog Post:

HIPPYCAT 8/2/2014 5:00PM

    Hugs and prayers sent your way!

Report Inappropriate Comment
STEVEN_D 8/2/2014 4:43PM

    I cannot imagine what Elizabeth and you guys are having to deal with. God bless her and give her comfort. I pray that her meds can be figured out so that she can grow and thrive.


Report Inappropriate Comment

Add Your Comment to the Blog Post


Log in to post a comment.
 


Other Entries by CARRIEWESLEY